I was diagnosed with Lobular breast cancer aged 54 years in June 2017 and had a mastectomy and reconstruction in August 2017. Luckily it had not spread to my lymph nodes, so did not need chemo or radiotherapy. I have been on Tamoxifen for two years and have noticed gradual hair loss over the last two years. My hair is now half the thickness it was before commencing Tamoxifen and I don't know how much longer I can cope with this hair loss. I have always had long dark curly hair and everyone has always commented on my hair and when someone describes me it is the girl with the long dark hair, so I feel as if I am losing my identity and is making me very depressed. I spoke to my consultant, but he was not helpful as he wanted me to change to Letrozole as I should now be post menopausal, but I refused as was terrified the hair loss would increase and was aware of the other side effects of that medication. Is there any supplements I can take or treatment I can try which will not interfere with how the Tamoxifen works? It has got to the stage where I am considering stopping the Tamoxifen, which I know is a major decision, but I just can't cope with this hair loss.
... View more